# SDR DALA2015060803639

- Difficulty date: June 3, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 54,836 hours, 22,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O, F/A REPORTED HOT OR BURNING PLASTIC ODOR AT DOOR 2L. AFTER 1 MIN. F/A AT DOOR 1L ODOR WAS REPORTED WHILE TALKING WITH THE F/A, THEY REPORTED THAT THE ODOR WAS DISSIPATING AT BOTH LOCATIONS.  NO CREW OR F/A ACTION WAS TAKEN TO DISSIPATE ODOR. NO FURTHER INDICATIONS OF ODOR REPORTED.  INTERROGATE FLT CREW AND F/A CREW.  FOUND OUT IT HAPPENED 15 MIN AFTER TAKEOFF.  IT IS NOT ODOR OF ELECTRICAL BURN.  AT THE SAME TIME THE AIR CONDITION IS OFF.  ASK FLT CREW ALL ENGINE PARAMETER IS NORMAL.  IT ALSO NOTED THE ODOR PLASTIC BURN, BY THE F/A FOR A DURATION OF 5 MIN. PROVIDE "ACFT SMOKE AND FUME QUESTIONNAIRE" AND PERFORMED " NO GO ODI PROGRAM". ALSO OPENED UP AIR CONDITIONING BAY BOTH SIDES AND RUN TO DUPLICATED THE ODOR. EVERYTHING IS NORMAL.
